About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 503671, 16 pages
http://dx.doi.org/10.1155/2012/503671
Research Article

Higher Ring Derivation and Intuitionistic Fuzzy Stability

Department of Mathematics, Mokwon University, Daejeon 302-729, Republic of Korea

Received 3 May 2012; Accepted 12 June 2012

Academic Editor: Bing Xu

Copyright © 2012 Ick-Soon Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We take account of the stability of higher ring derivation in intuitionistic fuzzy Banach algebra associated to the Jensen type functional equation. In addition, we deal with the superstability of higher ring derivation in intuitionistic fuzzy Banach algebra with unit.